# SDR SWAA2022101971679

- Difficulty date: September 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 273 AT LT WING 2022-518142 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 AT LT WING I.A.W B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200 REV: - AND MEASURE OF CRACK IS : 1.148? TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B16101278 DUE DATE: 26-OCT-22;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 AT LT WING I.A.W B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200 REV: - AND MEASURE OF CRACK IS : 1.148? TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B16101278 DUE DATE: 26-OCT-22
